# SDR ALG2001F00007

- Difficulty date: May 23, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N176AL
- Make and model: Bell 206L-4
- Aircraft serial: 52146
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Collar
- Part number: 206011005105
- Part serial: EAFS7341
- Condition: Broken
- Location: Collective
- Part time: 572 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING HOVER ATTEMPT, NOTICED UNUSUAL AMOUNT OF COLLECTIVE INPUT WITH VERY LITTLE RESPONSE(LOCATION OFFSHORE VERMILION 250).  COLLAR BROKE INBOARD OF CLAMP UP BOLT.  COMPONENT AT BELL HELICOPTER FOR EVALUATION.  PREVENTATIVE RECOMMENDATION TO BE DETERMINED UPON RECEIPT OF BELL REPORT.
